# SDR SWIA2024032600024

- Difficulty date: February 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,874 hours, 36,494 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD (FS621.00) FWD FACE HAS 6 GOUGES AND 7 GOUGED RIVET HEADS IN THE WEB DOUBLERS AT RBL 36.20, RBL 27.50, RBL 18.00, RBL9.50, LBL 9.50, LBL 18.00, LBL 27.50, AND LBL 36.20.   (C-CHECK RO 3/24/2024)   BLENDED 6 GOUGES AND REPLACED 7 GOUGED RIVETS IN THE WEB DOUBLERS AT RBL 36.20, RBL 27.50, RBL 18.00, RBL9.50, LBL 9.50, LBL 18.00, LBL 27.50, AND LBL 36.20 IN REF TO REO 601R-53-61-8168, REV--, DATED 2024-03-07. COMPLETED TASK CARD 51-900-1003.
